# SDR AALA202110198520

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,802 hours, 6,661 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO UNLOCK AND OPEN FLIGHT DECK DOOR IN FLIGHT USING HANDLE.  REPLACED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-21.
